prometrium - does it make your boobs bigger? Why does it say "don't take when pregnant"
Just wondering if anyone has had a BFN while on prometrium, but had a greatly increased bust size? Today I'm 7 dpiui. I woke up and was making breakfast, and my husband said "your boobs look like they could launch missiles!" - he was right! The first thing we noticed was that they are much pointier - like I'm wearing one of those awful cone shaped bras - but I was braless. Then I realized as the day progressed that they definitely seemed much bigger. I don't wanna get too excited yet, because I am on the prometrium suppositories, so I'm wondering if it could be from that. However, I've been on those things for 5 days now, and this thing literally happened overnight last night. I've also been super tired, which I KNOW can be from the progesterone.
The other thing that disturbed me, is when I was reading the little packet that came with it, it says "do not take if you are pregnant" What?!??! Isn't this the stuff that's supposed to KEEP ME PREGNANT? So I looked it up on drugs.com and a couple of other places, and sure enough, everywhere it says not to take if you're pregnant. I'm sure these docs must know what they're doing, cuz that's what a lot of woman take. Maybe they just mean don't take after a certain point later in the pregnancy. Who knows - I think I'm gonna call my RE.
Yes ma'am!!! Progesterone always made my breasts huge and sore. It has been a few months since I've been on it, but yes, I can completly relate to your symptoms! As for the "don't take when pregnant" label, this is how it was explained to me: taking progesterone supplements then abruptly stopping them is a way that a doctor can use to make you start AF, thus, they need to put that label on there. However, starting it in the luteal phase, as you have done, and then staying on it until you are through the first trimester will help you build your progesterone levels if you do get pregnant, and can (like you said) help you stay pregnant. It is all about the way that they use it. That warning freaks a lot of people out, but do not worry. You (and any unborn babies) are very safe as long as you stay on it as your doctor has prescribed. Hopefully this is your month!
If you have a "normal" pregnancy then you shouldn't take it if you're pregnant because your hormones are balanced properly to maintain the pregnancy and altering them could be damaging, however if your doctor is using it because you don't have enough progesterone to maintain the pregnancy and/or you need to lengthen your luteal phase then it is actually replacing something you're lacking in the first place so you can get pregnant. Still, if you don't understand why the doctor has prescribed them medicine, you should ask because you have a right to know. As for the first question, I don't know about Prometrium because I haven't been on that specifically, but Provera made mine bigger and sore! I had to wear bra shirts because my bras were all too tight. Combined with the nausea, constipation, bloating and exhaustion I couldn't wait for the 10 days to be over!! A few days after AF it finally went away completely.
Good luck!! I did have that side effect as well from the prometrium (one of the good side effects actually!!!) but of course it could still be pregnancy too!!! so hopefully it is not the progesterone in your case! :) good luck and keep us updated! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.